# SDR SWIA972481

- Difficulty date: March 29, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,833 hours, 33,052 cycles
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Wire
- Condition: Chafed
- Location: Tail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIM AURAL WARNING DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND AURAL CB POPPED.  INSPECTED ELEVATOR TRIM PROXIMITY SENSORS WIRING ON TOP OF TAIL.  FOUND WIRES CHAFING ON STEEL BRAIDED WIRE SHROUD.  INSULATED BARE WIRES AND RESET AURAL WARNING CB.  OPS CHECK GOOD.
